# SDR HNAA0400169

- Difficulty date: November 30, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N998HA
- Make and model: Dhav DHC8201
- Aircraft serial: 509
- Aircraft time: 14,041 hours, 15,443 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Wire Harness
- Part number: HA1398
- Condition: Inoperative
- Location: Horn Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ELEVATOR HORN HEAT C/L ILLUMINATED INFLIGHT DUE TO BAD WEATHER A/C RETURNED TO BLOCK.  REMOVED AND REPLACED ELEV HORN L/E NO FIX.  REMOVED AND REPLACED ELEVATOR HORN WIRE HARNESS, OPS CHECK GOOD.
